ArticleClinical medicine insights. Case reports2023
Gemcitabine-Induced Myositis in a Luminal B Breast Cancer patient: A Case Report.
Article in Clinical medicine insights. Case reports, 2023. The graph could read no effect estimate from its abstract, so it casts no vote on the map. Cited by 1 paper.
What it found
Each row is one number read from the abstract, on the scale the paper reported it, with its interval. Left of the dashed line favours the treatment, right favours the comparator. Under each row is the sentence it came from. New to these charts? A ten-minute tutorial.
The abstract states no effect estimate the extractor could read, or names no intervention and outcome on the map, so this paper lights no cell and moves no belief. It is still indexed, cited and linked below.
The trial behind it
Trials whose registry record cites this paper, or whose number appears in the abstract. A trial that started after this paper was published is citing it as background, not reporting it.
Neither the registry nor the abstract names a trial number. If this is a trial report, that itself is worth knowing.
Who cites it
1 citing paper in PubMed, 2 citations in OpenAlex.
- Gemcitabine-induced myositis in a patient with pancreatic cancer.BMJ case reports · 2025Review
Corrections and comments
PubMed lists nothing against this paper. Absence here is not a guarantee, only a check that was made.
Authors and funding
7 authors at 3 institutions in 2 countries.
Funding
No grant is acknowledged in the PubMed record.
Abstract
Human epidermal growth factor receptor-positive breast cancer is an aggressive cancer which represents approximately a quarter of all breast cancers worldwide. Recent advances have led to the development of targeted therapies, such as trastuzumab (H), which have significantly improved prognosis. Such therapies are currently used alongside other chemotherapeutic agents, such as paclitaxel (P) and gemcitabine (G). The most common side effects of PGH combination therapy include thrombocytopenia and anemias. However, there have been no previous reports of myositis resulting from this combination. We report the case of a 54-year-old metastatic breast cancer patient on PGH therapy who developed muscle weakness. The patient was initially treated with trastuzumab, pertuzumab, and paclitaxel. However, pertuzumab was changed to gemcitabine due to severe diarrhea. After the fourth cycle of PGH, the patient presented with muscle weakness and creatine kinase levels of up to 6755 U/L. Magnetic resonance imaging of the femur and pelvis revealed diffuse bilateral myositis, suggesting a diagnosis of gemcitabine-induced myositis. The patient was placed on intravenous fluids and corticosteroids, which resolved her condition. To our knowledge, this is the first report of gemcitabine-induced myositis in a breast cancer patient. Further studies are needed to determine the underlying mechanisms of gemcitabine-induced myositis and develop preventative measures.
Indexed as
Identifiers
What OpenQuestion holds
Registered trials
Read under generation 80e0d062 · epoch 390. Bibliography from PubMed, PubMed Central and OpenAlex; grants from NIH RePORTER; trial links from ClinicalTrials.gov; estimates, votes and beliefs from the OpenQuestion graph.